MathSciNet Relay Station
MathSciNet bibliographic data
MR2342001 (2008m:17029) 17B35 (14M15 14M25)
Morier-Genoud, Sophie Geometric lifting of the canonical basis and semitoric degenerations of Richardson varieties. Trans. Amer. Math. Soc. 360 (2008), no. 1, 215–235 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement